Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

Some diophantine equations related to the quadratic form $ax^2+by^2$


Authors: Edward A. Bender and Norman P. Herzberg
Journal: Bull. Amer. Math. Soc. 81 (1975), 161-162
MSC (1970): Primary 10B15, 10B25, 10B05
DOI: https://doi.org/10.1090/S0002-9904-1975-13687-1
MathSciNet review: 0404132
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. R. Apéry, Sur une équation diophantienne, C. R. Acad. Sci. Paris 251 (1960), 1451-1452. MR 22 #10950 MR 120193
  • 2. A. Baker, Bounds for the solutions of the hyperelliptic equation, Proc. Cambridge Philos. Soc. 65 (1969), 439-444. MR 38 #3226. MR 234912
  • 3. J. Blass, On the diophantine equation Y2 + K = X5, Bull. Amer. Math. Soc. 80 (1974), 329. MR 330041
  • 4. N. Herzberg, Integer solutions of by2 + p = x3, J. Number Theory (to appear). MR 366807
  • 5. W. Ljunggren, On the diophantine equation Cx2 + D = y, Pacific J. Math. 14 (1964), 585-596. MR 28 #5035. MR 161831
  • 6. T. Nagell, Contributions to the theory of a category of diophantine equations of the second degree with two unknowns, Nova Acta Soc. Sci. Upsal. (4) 16 (1955), no. 2, 38 pp. MR 17, 13. MR 70645

Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1970): 10B15, 10B25, 10B05

Retrieve articles in all journals with MSC (1970): 10B15, 10B25, 10B05


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1975-13687-1

American Mathematical Society